NUMARK Paracetamol Tablets 500mg

NUMARK Paracetamol Tablets 500mg

For the relief of headaches, feverishness, flu and colds, toothache, sore throat, period pains, migraine, muscular aches and pains, neuralgia and rheumatic pains.

32 tablets
£0.60
BUY

Active Ingredients:

  • Paracetamol 500mg

Warnings, Side Effects:

Consult your doctor or pharmacist before using this product if: - You suffer from liver or kidney disease. - You are pregnant or trying to become pregnant, - You are taking any other medication. Do not take with any other paracetamol containing products. Not recommended for children under 6 years. Immediate medical attention should be sought in the event of overdose even if you feel well. If your symptoms persist or you have any other symptoms after taking this product, consult your doctor or pharmacist. Keep out of reach of children. Always read the label.